Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


how to reduce my hip and but
Mar 3, 2007

i am 23 years old boy. my only proble is my heigt is 5.5ft, my weight is 65kgs but my hip is too much and also my butt.so i want reduce my hip and butt plese tell me how to reduce? and give me some exercise tips.

Response from Dr. Henry

Those are challenging problems in the general population and particularly so in HIV+ persons on treatment since HIV infection and some antiretroviral drugs can cause fat distribution abnormalties. What is your HIV status and which HIV drugs are you taking (this forum is limited to discussion of side effects of HIV treatment). KH



Previous
weird symptoms
Next
Enlarged Parotid Glads

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement